# SDR SWAA2024092339988

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 70,495 hours, 41,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR PARTIALLY OPENED WITH ESCAPE SLIDE STILL ARMED. SLIDE DID NOT DEPLOY.<[01] REMOVED AND REPLACED FWD ENTRY DOOR ESCAPE SLIDE PER AMM 25-66-01; AND MT 725-61-06.
